Alert archive / California / Wind Advisories in 2011

Wind Advisory 16, NWS Hanford, CA

March 22, 2011

NWS Hanford, CA issued this wind advisory at Mar 22, 2011, 1:43 PM PDT. It took effect at Mar 23, 2011, 5:00 AM PDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 22, 2011, 1:43 PM PDT (20:43 UTC)
In effect from
Mar 23, 2011, 5:00 AM PDT
Expired
Mar 23, 2011, 9:00 PM PDT
In force
16 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

014 
WWUS76 KHNX 222043
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
143 PM PDT TUE MAR 22 2011

...PACIFIC STORM WILL BRING GUSTY WINDS TO THE WEST SIDE OF THE
VALLEY...

.THE NEXT IN A SERIES OF PACIFIC STORMS WILL BRING GUSTY SOUTH
WINDS TO THE WEST SIDE OF THE SAN JOAQUIN VALLEY WEDNESDAY AND
WEDNESDAY EVENING.

CAZ089-091-230445-
/O.NEW.KHNX.WI.Y.0016.110323T1200Z-110324T0400Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
143 PM PDT TUE MAR 22 2011

...WIND ADVISORY IN EFFECT FROM 5 AM TO 9 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 9 PM PDT WEDNESDAY FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: SOUTH WINDS 15 TO 25 MPH WITH GUST TO AROUND 40 MPH.

* TIMING: WINDS WILL INCREASE WEDNESDAY MORNING. THE STRONGEST
  WINDS WILL BE WEDNESDAY AFTERNOON AND EARLY EVENING.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... LOS
  BANOS...COALINGA...MENDOTA...AREAS ALONG AND WEST OF THE
  INTERSTATE 5 CORRIDOR.

* IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES SUCH AS CAMPERS OR TRAILERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
4 follow-up statements
046 
WWUS76 KHNX 230359
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
859 PM PDT TUE MAR 22 2011

...PACIFIC STORM WILL BRING GUSTY WINDS TO THE WEST SIDE OF THE
VALLEY...

.THE NEXT IN A SERIES OF PACIFIC STORMS WILL BRING GUSTY SOUTH
WINDS TO THE WEST SIDE OF THE SAN JOAQUIN VALLEY WEDNESDAY AND
WEDNESDAY EVENING.

CAZ089-091-231230-
/O.CON.KHNX.WI.Y.0016.110323T1200Z-110324T0400Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
859 PM PDT TUE MAR 22 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 PM PDT
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 9 PM PDT WEDNESDAY
FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: SOUTH WINDS 15 TO 25 MPH WITH GUST TO AROUND 40 MPH.

* TIMING: WINDS WILL INCREASE WEDNESDAY MORNING. THE STRONGEST 
  WINDS WILL BE WEDNESDAY AFTERNOON AND EARLY EVENING.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... 
  LOS BANOS...COALINGA...MENDOTA...AREAS ALONG AND WEST OF THE 
  INTERSTATE 5 CORRIDOR.

* IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS OR TRAILERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JDB

WEATHER.GOV/HANFORD
094 
WWUS76 KHNX 231215
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
515 AM PDT WED MAR 23 2011

...PACIFIC STORM WILL BRING GUSTY WINDS TO THE WEST SIDE OF THE
VALLEY...

.THE NEXT IN A SERIES OF PACIFIC STORMS WILL BRING GUSTY SOUTH
WINDS TO THE WEST SIDE OF THE SAN JOAQUIN VALLEY TODAY AND
THIS EVENING.

CAZ089-091-232015-
/O.CON.KHNX.WI.Y.0016.000000T0000Z-110324T0400Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
515 AM PDT WED MAR 23 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUST TO AROUND 45 MPH.

* TIMING: WINDS WILL INCREASE WEDNESDAY MORNING. THE STRONGEST 
  WINDS WILL BE WEDNESDAY AFTERNOON AND EARLY EVENING.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... 
  LOS BANOS...COALINGA...MENDOTA...AREAS ALONG AND WEST OF THE 
  INTERSTATE 5 CORRIDOR.

* IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS OR TRAILERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOLINA

WEATHER.GOV/HANFORD
506 
WWUS76 KHNX 231958
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1258 PM PDT WED MAR 23 2011

CAZ089-091-240400-
/O.CON.KHNX.WI.Y.0016.000000T0000Z-110324T0400Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
1258 PM PDT WED MAR 23 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH.

* TIMING: WINDS WILL INCREASE WEDNESDAY MORNING. THE STRONGEST
  WINDS WILL BE THIS AFTERNOON AND EARLY THIS EVENING.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  LOS BANOS...COALINGA...MENDOTA. 

* IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS OR TRAILERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DS

WEATHER.GOV/HANFORD
574 
WWUS76 KHNX 240350
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
850 PM PDT WED MAR 23 2011

...NEXT STORM TO BRING GUSTY WINDS TO THE SAN JOAQUIN VALLEY...

.THE NEXT IN THE SERIES OF PACIFIC STORMS WILL REACH THE CENTRAL
CALIFORNIA INTERIOR LATE THURSDAY AFTERNOON. AHEAD OF THIS
STORM...GUSTY SOUTHERLY WINDS WILL DEVELOP...WITH GUSTS UP TO 60
MPH POSSIBLE BELOW THE PASSES OF THE DIABLO RANGE.

CAZ089-241200-
/O.EXP.KHNX.WI.Y.0016.000000T0000Z-110324T0400Z/
/O.NEW.KHNX.HW.W.0005.110324T1500Z-110325T0400Z/
WEST CENTRAL SAN JOAQUIN VALLEY-
850 PM PDT WED MAR 23 2011

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 9 PM PDT THURSDAY...
...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM TO 9 PM PDT THURSDAY FOR
THE WEST CENTRAL SAN JOAQUIN VALLEY. THE WIND ADVISORY WILL
EXPIRE AT 9 PM PDT THIS EVENING FOR THE WEST CENTRAL SAN JOAQUIN
VALLEY. 

* WINDS: SOUTH WINDS INCREASING TO 25 TO 35 MPH WITH GUSTS TO
  AROUND 60 MPH BELOW THE PASSES OF THE DIABLO RANGE.

* TIMING: WINDS WILL INCREASE THURSDAY MORNING. THE STRONGEST
  WINDS WILL BE FROM MIDDAY THURSDAY THROUGH THE EARLY EVENING.

* LOCATIONS INCLUDE: LOS BANOS...COALINGA...MENDOTA.

* IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES SUCH AS CAMPERS OR TRAILERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ091-241200-
/O.EXP.KHNX.WI.Y.0016.000000T0000Z-110324T0400Z/
/O.NEW.KHNX.WI.Y.0017.110324T1500Z-110325T0400Z/
SOUTHWESTERN SAN JOAQUIN VALLEY-
850 PM PDT WED MAR 23 2011

...WIND ADVISORY IN EFFECT FROM 8 AM TO 9 PM PDT THURSDAY...
...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 9 PM PDT THURSDAY FOR
THE SOUTHWESTERN SAN JOAQUIN VALLEY. THE WIND ADVISORY WILL
EXPIRE AT 9 PM PDT THIS EVENING FOR THE SOUTHWESTERN SAN JOAQUIN
VALLEY. 

* WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 50 MPH.

* TIMING: WINDS WILL INCREASE THURSDAY MORNING. THE STRONGEST
  WINDS WILL BE FROM MIDDAY THURSDAY THROUGH THE EARLY EVENING.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN.

* IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES SUCH AS CAMPERS OR TRAILERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ090-241200-
/O.NEW.KHNX.WI.Y.0017.110324T1500Z-110325T0400Z/
EAST CENTRAL SAN JOAQUIN VALLEY-
850 PM PDT WED MAR 23 2011

...WIND ADVISORY IN EFFECT FROM 8 AM TO 9 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 9 PM PDT THURSDAY FOR
THE EAST CENTRAL SAN JOAQUIN VALLEY. 

* WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH.

* TIMING: WINDS WILL INCREASE THURSDAY MORNING. THE STRONGEST
  WINDS WILL BE FROM MIDDAY THURSDAY THROUGH THE EARLY EVENING.

* LOCATIONS INCLUDE: MERCED...MADERA...FRESNO.

* IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES SUCH AS CAMPERS OR TRAILERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Mar 22, 9:16 AM PDT, 4 hours 27 minutes earlier.

Area forecast discussion, Mar 22, 9:16 AM PDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
916 AM PDT TUE MAR 22 2011

.SYNOPSIS...
THERE WILL BE A BRIEF BREAK FROM PRECIPITATION TODAY BEFORE YET
ANOTHER TROUGH OF LOW PRESSURE IS EXPECTED TO ARRIVE AS EARLY AS
TUESDAY NIGHT BRINGING VALLEY RAIN AND MOUNTAIN SNOW THROUGH
WEDNESDAY.

&&

.DISCUSSION...
THE WEAK SHORT-WAVE BEHIND THE DEPARTING UPPER-LEVEL TROUGH IS
MOVING OVER THE CENTRAL CALIFORNIA INTERIOR THIS MORNING. THE SHORT-
WAVE TRIGGERED A FEW LIGHT SHOWERS OVER KERN COUNTY BEGINNING AROUND
13Z /0600 PDT/...WITH ONE SHOWER PASSING OVER DOWNTOWN BAKERSFIELD
BUT STAYING SOUTH OF MEADOWS FIELD. SNOW SHOWERS WERE REPORTED NEAR
TEHACHAPI...AND AT 1535Z /0835 PDT/...TEHACHAPI MUNICIPAL AIRPORT
WAS REPORTING 1 MILE VISIBILITY IN RAIN. HOWEVER...THE TEMPERATURE
WAS 0 C AND TEHACHAPI LIKELY IS IN THE TRANSITION ZONE BETWEEN RAIN
AND SNOW.

VANDENBERG RADAR SHOWS AN AREA OF PRECIPITATION ABOUT 100 MILES WEST
OF POINT CONCEPTION...AND IS ON THE BACK EDGE OF THE SHORT-WAVE. IF
THIS PRECIPITATION HOLDS TOGETHER OVER THE TEMBLORS...KERN COUNTY
MAY SEE ONE LAST SHOT OF PRECIPITATION THIS MORNING.

THE NEXT STORM ALREADY HAS MOVED TO WEST OF THE OREGON COAST AS IT
DROPS SOUTH OUT OF THE GULF OF ALASKA. AHEAD OF THIS SYSTEM...THE
UPPER-LEVEL FLOW WILL BUCKLE INTO A WEAK SHORT-WAVE RIDGE BY THIS
AFTERNOON. THIS WILL PROVE SOME CLEARING AND TEMPERATURES SHOULD
WARM INTO THE LOWER TO MID 60S WHERE THERE IS SOLAR HEATING.

THE NEXT STORM IS ON TRACK TO REACH THE HANFORD WARNING/FORECAST
AREA LATE THIS EVENING. THE MODELS SHOW THIS AS A TWO-PART STORM
WITH THE FIRST PART ARRIVING TONIGHT AND THE SECOND PART ARRIVING
THURSDAY EVENING...WITH LITTLE...IF ANY...BREAK BETWEEN THE TWO
TROUGHS. THE 15Z RFC QPF GUIDANCE FOR YOSEMITE VALLEY CALLS FOR 1.75
INCH LIQUID WITH THE FIRST SYSTEM...AND 2.00 INCHES WITH THE SECOND.
WILL LIKELY UPGRADE THE WINTER STORM WATCH FOR THE SOUTHERN SIERRA
NEVADA TO A WARNING WITH THE AFTERNOON PACKAGE.

&&

.AVIATION...
AREAS OF MVFR IN UPSLOPE LOW CLOUDS OVER THE FOOTHILLS AND VALLEY
FACING SLOPES OF THE SOUTHERN SIERRA NEVADA AND TEHACHAPI MOUNTAINS
TROUGH 21Z TODAY. INCREASING AREAS OF MVFR AND LOCAL IFR IN
PRECIPITATION SPREADING SOUTHWARD OVER THE SOUTHERN SIERRA NEVADA
AFTER 04Z WEDNESDAY AND THE TEHACHAPI MOUNTAINS AFTER 12Z WEDNESDAY
CONTINUING THROUGH 18Z WEDNESDAY. OTHERWISE VFR CONDITIONS WILL
PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z
WEDNESDAY.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE WEDNESDAY
NIGHT FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON
/CAZ096/.

&&

PUBLIC...SANGER
AVN/FW...DS
SYNOPSIS...PJ
PREV DISCUSSION...JEB

WEATHER.GOV/HANFORD
Hazardous weather outlook, Mar 22, 5:28 AM PDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
528 AM PDT TUE MAR 22 2011

CAZ096-231230-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
528 AM PDT TUE MAR 22 2011

...MORE WINTER LIKE WEATHER ON THE WAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA
FROM YOSEMITE TO KINGS CANYON.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE
WEDNESDAY NIGHT. PLEASE SEE WSWHNX FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WINTER STORM WATCH IS IN EFFECT THROUGH LATE WEDNESDAY NIGHT.
PLEASE SEE WSWHNX FOR DETAILS. ANOTHER SYSTEM WILL FOLLOW QUICKLY
ON ITS HEELS AFTER A BRIEF BREAK ON THURSDAY. PRECIPITATION WILL
MOVE INTO THE REGION LATE THURSDAY AND CONTINUE THURSDAY NIGHT
INTO EARLY FRIDAY FOR ADDITIONAL SNOW EXACT TIMING AND INTENSITY
WITH THIS SYSTEM REMAINS UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ089>095-097>099-231230-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
528 AM PDT TUE MAR 22 2011

...MORE WINTER LIKE WEATHER ON THE WAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN
JOAQUIN VALLEY.

.DAY ONE...TODAY AND TONIGHT

A PACIFIC STORM SYSTEM IS EXPECTED TO IMPACT THE CENTRAL
CALIFORNIA INTERIOR LATE TONIGHT THROUGH WEDNESDAY
NIGHT...BRINGING MORE RAIN AND HIGH ELEVATION SNOW TO THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER SYSTEM WILL FOLLOW QUICKLY ON ITS HEELS AFTER A BRIEF
BREAK ON THURSDAY. PRECIPITATION WILL MOVE INTO THE REGION LATE
THURSDAY AND CONTINUE THURSDAY NIGHT INTO EARLY FRIDAY. MORE RAIN
AND ADDITIONAL HIGH ELEVATION SNOW WILL BE POSSIBLE WITH THIS
SYSTEM. EXACT TIMING AND INTENSITY FOR THIS STORM REMAINS
UNCERTAIN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

MOLINA

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 1:42 PM PDTWinter Storm WarningHNX63 hr
Mar 22, 1:42 PM PDTWinter Weather AdvisoryHNX38 hr
Mar 22, 1:45 PM PDTFlood WatchHNX61 hr

Nearby

Wind Advisories in California, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.